# SDR 02FDEA00894

- Difficulty date: November 26, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 45,575 hours, 27,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515939
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED IN AFT BAY BS 1070 UNDER FLOOR TO SIDEWALL SUPPORT.
